D1 Article in a trade journal
2000 --- L'Année mondiale des mathématiques (2000)


Pekonen, O. (2000). 2000 --- L'Année mondiale des mathématiques. Universitas Helsingiensis, (3), 32-33. http://www.helsinki.fi/lehdet/uh/300l.htm


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Universitas Helsingiensis

Publication year: 2000

Issue number: 3

Pages range: 32-33

Publication country: Finland

Publication language: French

Persistent website address: http://www.helsinki.fi/lehdet/uh/300l.htm

Publication open access: Not open

Publication channel open access:


Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-09-06 at 11:31